Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   IRANIAN INTERNATIONAL JOURNAL OF SCIENCE   Spring 2001 , Volume 2 , Number 1; Page(s) 65 To 82.
 
Paper: 

ON APPROXIMATELY CONVEX FUNCTIONS

 
 
Author(s):  MIRZAPOUR F.*, MORASSAEI A.*
 
* and Education office of Zanjan, Zanjan, Iran.
 
Abstract: 
Following a recent work of Chademan-Mirzapour (1995&1999). we generalize the classical theorems of Jensen, Bernstein-Doetsch, Ostrowski, Blumberg-Sierpinski and Mehdi on approximately midconvex functions in real vactor spaces to approximately midconvex functions on topological groups. We define also E -Wright-convexity in topological groups and prove a theorem on it
 
Keyword(s): APPROXIMATELY CONVEX FUNCTIONS, BERNSTEIN-DOETSCH THEOREM, JENSEN STHEOREM, OSTROWSKI S THEOREM, BLUMBERG-SIERPINSKI THEOREM, MEHDI S THEOREM,WRIGHT-CONVEX FUNCTION.
 
 
References: 
  • Not Registered.
  •  
 
+ Click to Cite.
APA: Copy

MIRZAPOUR, F., & MORASSAEI, A. (2001). ON APPROXIMATELY CONVEX FUNCTIONS. IRANIAN INTERNATIONAL JOURNAL OF SCIENCE, 2(1), 65-82. https://www.sid.ir/en/journal/ViewPaper.aspx?id=13898



Vancouver: Copy

MIRZAPOUR F., MORASSAEI A.. ON APPROXIMATELY CONVEX FUNCTIONS. IRANIAN INTERNATIONAL JOURNAL OF SCIENCE. 2001 [cited 2021May18];2(1):65-82. Available from: https://www.sid.ir/en/journal/ViewPaper.aspx?id=13898



IEEE: Copy

MIRZAPOUR, F., MORASSAEI, A., 2001. ON APPROXIMATELY CONVEX FUNCTIONS. IRANIAN INTERNATIONAL JOURNAL OF SCIENCE, [online] 2(1), pp.65-82. Available: https://www.sid.ir/en/journal/ViewPaper.aspx?id=13898.



 
 
Yearly Visit 38
 
Latest on Blog
Enter SID Blog